MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE
Catalog Number 2030-6530-1
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Sales rep reported during primary hip surgery, surgeon had difficulty getting three screws to go in cup; surgeon opened new screws to complete surgery.There was a 15 - 20 minute delay.
 
Additional Manufacturer Narrative
An event regarding non functional (difficulty getting screws to go in cup) involving an other hip screw was reported.The event was not confirmed.Method & results: device evaluation and results: a visual, functional and dimensional inspection could not be performed as the device was not returned.Medical records received and evaluation: no medical records or x-rays were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: the event could not be confirmed nor could the root cause be determined because the insufficient medical information was provided.Further information such as return of device, patient history, histopathology report & follow-up notes are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
6.5 CANCELLOUS BONE SCREW 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7071983
Report Number0002249697-2017-03456
Device Sequence Number18857401
Product Code HWC
UDI-Device Identifier07613327037005
UDI-Public07613327037005
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Catalogue Number2030-6530-1
Device Lot NumberK419T5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;